Bilineare Funktionen mit Hilbertraum-Operatoren als Veränderlichen.

Peter Volkmann; Raymond M. Redheffer

Mathematische Annalen (1983)

  • Volume: 262, page 133-143
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Volkmann, Peter, and Redheffer, Raymond M.. "Bilineare Funktionen mit Hilbertraum-Operatoren als Veränderlichen.." Mathematische Annalen 262 (1983): 133-143. <>.

author = {Volkmann, Peter, Redheffer, Raymond M.},
journal = {Mathematische Annalen},
keywords = {bilinear functions of operators},
pages = {133-143},
title = {Bilineare Funktionen mit Hilbertraum-Operatoren als Veränderlichen.},
url = {},
volume = {262},
year = {1983},

AU - Volkmann, Peter
AU - Redheffer, Raymond M.
TI - Bilineare Funktionen mit Hilbertraum-Operatoren als Veränderlichen.
JO - Mathematische Annalen
PY - 1983
VL - 262
SP - 133
EP - 143
KW - bilinear functions of operators
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.